MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E
Model Number 01.32.3244HCT
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 september 2020: lot 1909323: (b)(4) items manufactured and released on 06-dec-2019.Expiration date: 2024-11-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another device involved in the event: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 (k112115) batch review performed on 11 september 2020.Lot 1903854: (b)(4) items manufactured and released on 23-jul-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner.The cause of the dislocation is unknown.The surgeon revised the head and liner 2 months after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10600390
Report Number3005180920-2020-00676
Device Sequence Number3620129
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2024
Device Model Number01.32.3244HCT
Device Catalogue Number01.32.3244HCT
Device Lot Number1909323
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;